# SDR DALA2024030402959

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 110,202 hours, 15,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: No Indication
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 1L DOOR SLIDE ARMED LIGHT WOULD NOT ILLUMINATE W/ DOOR ARMED - LIGHT WOULD NOT TEST. AFTER SEVERAL DOOR ARMED RESETS IT DID ILLUMINATE ARMED. CORRECTIVE ACTION: OPS TEST NML REF B767-300 AMM 52-73. INFO NOTED. (4815440)
